Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering with TB in lungs, advised continuing akcurit even after normal X-ray results. Is the treatment right?

Respected doctor, Im suffering from lungs TB since feb per my 1st x-ray report my 4 bones of left side from bottom were invisible.but after the 2nd x-ray report which was taken in april,all was ok with my x-ray report.then aloso my doctor is giving me akcurit3(3 tabs/day) and told me to continue to this correct? or what should i do now? please help me doctor.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query
Once TB treatment is started it is very essential to complete the treatment because incomplete courses of treatment may cause TB to relapse or may cause emergence of drug resistant tuberculosis even in the presence of clinical or radiological improvement. Relapsed or drug resistant TB if occurred it is tough to treat. So please complete the course of anti-tb drugs and follow your doctor's advice.
Thank you.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor